# SDR CA080221009

- Difficulty date: February 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, AN EEC FAULT WAS FOLLOWED BY AN ENGINE POWER LOSS AND VIBRATION. THE CREW SHUT THE ENGINE DOWN AND DIVERTED THE FLIGHT ACCORDINGLY. POST FLIGHT INVESTIGATION REVEALED BOTH OIL FILTERS TO BE CONTAMINATED WITH DEBRIS AND THAT THE PROPELLER COULD NOT BE ROTATED. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080221009)
